# SDR 98ZZZX2767

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RT WING T/E LOWER HYDRAULIC LINE CLAMP BRACKET CRACKED AT RIB NR 5.  LOCALLY MANUFACTURED PART PER DRAWING HC932H0211 AND REMOVED AND REPLACED HYDRUALIC CLAMP BRACKET AT RT RIB 5.
